# SDR SWI2024F00024

- Difficulty date: November 18, 2023
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 48,624 hours, 31,916 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Lintel
- Part number: UNKNOWN
- Condition: Worn
- Location: Pax Door Area
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND LINTEL HAS WORN AREA   (C-CHECK RO 1/24/2024)   REMOVED WORN AREA ON THE PAX DOOR SURROUND LINTEL AND FOUND OUT OF LIMITS PER CRJ700SRM 53-21-23-101-001-A01. RECEIVED AND COMPLIED WITH REO 670-53-21-2345 REV -- DATED 2023-12-01 BY REMOVING DAMAGE PER CRJ700SRM 51-12-00-001-001-A01, NDT INSPECTING, REPLACING AFFECTED FASTENERS PER CRJ700SRM 51-42-21-001-001-A01, AND RESTORING FINISH. SEE CONTINUATION FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. COMPLIED WITH FORM M-337.
